# SDR CA071102004

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 30200530001110
- Condition: Damaged
- Location: Mlg Tire
- Part time: 3 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL INSPECT TO THE MAIN AND NOSE WHEEL ASSEMBLIES, DEFECTS WERE NOTED IN THE TIRE-TUBES INSTALLED INTO BOTH MAIN AND THE NOSE WHEELS. REPORTS HAVE BEEN MADE OF TIRE-TUBES FAILING WITH VERY LOW TIME. AFTER RECEIVING THESE REPORTS AN INSPECTION WAS PERFORMED ON ALL 3 WHEEL ASSEMBLIES ON 2 AIRCRAFT ALL TIRE-TUBES INSPECTED WERE DEFECTIVE, SHOWING THE SAME DEFECTS AS REPORTED. PHOTOGRAPHS OF THE REPORTED TIRE-TUBES FAILURES ARE ATTACHED TO THIS SDR. THE TUBES INSPECTED ARE IDENTICAL IN APPEARANCE. SEVERAL TUBES P/N 5.00-5 TR 67 AND 30200530001110 HAVE BEEN FOUND WITH SIMILAR DISCREPANCIES (TC NR 20071102004)
